# SDR YENA2018122419873

- Difficulty date: December 19, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 3479
- Aircraft time: 42,923 hours, 14,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR BEAM -Y765 BTW FR64 TO 66 AT AFT GALLEY AREA; REF N/R 2018-399740 - REPLACED FLOOR BEAM - Y765 FR64 -FR66 AFT GALLEY AREA AS PER SRM A320-53-72-11 AND DRAWOING # D53472780 TOOL USED DIGITAL CALIPER P/N 700-113-10 SN 0003567 DUE DATE DEC-01-18 DEPTH GAGE P/N 547-218S DUE DATE JUL -27-2019
